Alert archive / Texas / Wind Advisories in 2012
Wind Advisory 11, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 19, 2012, 3:58 AM CDT for 11 counties in Texas. It took effect at Mar 19, 2012, 12:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 3:58 AM CDT (08:58 UTC)
- In effect from
- Mar 19, 2012, 12:00 PM CDT
- Expired
- Mar 20, 2012, 7:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
499 WWUS74 KCRP 190858 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 358 AM CDT MON MAR 19 2012 ...STRONG WINDS RETURN THIS AFTERNOON... .STRONG WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS LOW PRESSURE TO THE WEST DEEPENS WITH AN APPROACHING COLD FRONT. WINDS GUSTING TO AROUND 40 MPH ARE LIKELY WITHIN THE ADVISORY. AS THUNDERSTORMS MOVE THROUGH OVERNIGHT...BRIEFLY GUSTY WINDS WILL BE EXPECTED AGAIN. TXZ231>234-241>247-191700- /O.NEW.KCRP.WI.Y.0011.120319T1700Z-120320T0000Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 358 AM CDT MON MAR 19 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...THIS AFTERNOON AND EARLY EVENING. * WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...THIS WILL POSE PROBLEMS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS AND VANS...AS WELL AS FOR UNSUPPORTED WALLS AT CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PZ
3 follow-up statements
256 WWUS74 KCRP 191639 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1138 AM CDT MON MAR 19 2012 ...STRONG AND GUSTY SOUTHEAST WINDS THROUGH EARLY EVENING... .STRONG WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS LOW PRESSURE TO THE WEST DEEPENS WITH AN APPROACHING COLD FRONT. FREQUENT WIND SPEEDS GUSTING TO AROUND 40 MPH ARE LIKELY WITHIN THE ADVISORY. TXZ231>234-241>247-200000- /O.CON.KCRP.WI.Y.0011.120319T1700Z-120320T0000Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 1138 AM CDT MON MAR 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THIS AFTERNOON AND EARLY EVENING. * WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. RESIDENTS ARE ENCOURAGED TO SECURE ALL LIGHT-WEIGHT OBJECTS SUCH AS PATIO FURNITURE AND RUBBISH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RG
048 WWUS74 KCRP 192300 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 PM CDT MON MAR 19 2012 ...STRONG AND GUSTY SOUTHEAST WINDS THROUGH THIS EVENING... .STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE EVENING AS LOW PRESSURE TO THE WEST DEEPENS WITH AN APPROACHING COLD FRONT. FREQUENT WIND SPEEDS GUSTING TO AROUND 40 MPH ARE LIKELY WITHIN THE ADVISORY. TXZ231>234-241>247-200300- /O.EXT.KCRP.WI.Y.0011.000000T0000Z-120320T0300Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 600 PM CDT MON MAR 19 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...THIS LATE AFTERNOON THROUGH THE EVENING. * WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. RESIDENTS ARE ENCOURAGED TO SECURE ALL LIGHT-WEIGHT OBJECTS SUCH AS PATIO FURNITURE AND RUBBISH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
941 WWUS74 KCRP 200303 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1003 PM CDT MON MAR 19 2012 ...STRONG AND GUSTY SOUTHEAST WINDS THROUGH THE EARLY MORNING HOURS... .STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING AHEAD OF AN APPROACHING COLD FRONT. WIND SPEEDS GUSTING TO AROUND 40 MPH ARE POSSIBLE WITHIN THE ADVISORY. TXZ231>233-241-200415- /O.EXP.KCRP.WI.Y.0011.000000T0000Z-120320T0300Z/ LIVE OAK-BEE-GOLIAD-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...ALICE...ORANGE GROVE 1003 PM CDT MON MAR 19 2012 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... WINDS OVER THE INLAND COASTAL PLAINS HAVE FALLEN BELOW WIND ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ TXZ234-242>247-201200- /O.EXT.KCRP.WI.Y.0011.000000T0000Z-120320T1200Z/ VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 1003 PM CDT MON MAR 19 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * TIMING...NOW THROUGH THE EARLY MORNING HOURS. * WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. RESIDENTS ARE ENCOURAGED TO SECURE ALL LIGHT-WEIGHT OBJECTS SUCH AS PATIO FURNITURE AND RUBBISH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 18, 11:52 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Mar 18, 11:52 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 PM CDT SUN MAR 18 2012
.DISCUSSION...ISSUED A WIND ADVISORY FOR THE SOUTHERN THREE
COASTAL COUNTIES. WARMER TEMPERATURES AT THE SURFACE ALONG WITH A
STRENGTHENING 40+KT LLJ WILL ALLOW FOR GUSTY WINDS TO DEVELOP...IN
ADDITION TO THE TIGHTENED SURFACE PRESSURE GRADIENT. EXPECT WINDS
TO GRADUALLY DIMINISH OVER THE NEXT FEW HOURS YET REMAIN ELEVATED
THROUGH THE REST OF THE NIGHT. ALSO...EXTENDED THE SMALL
CRAFT ADVISORY TO THE NEAR SHORE WATERS AND ACROSS THE BAYS.
&&
.AVIATION...FOR THE 06Z TAFS. MVFR/IFR CEILINGS THROUGH THE
OVERNIGHT PERIOD. ISOLATED SHOWERS WITH A FEW THUNDERSTORMS TO
CONTINUE TO DEVELOP TONIGHT WITH THE AIDE OF UPPER LEVEL
SHORTWAVES MOVING ACROSS THE AREA. A STRONG S-SE 40 KT LLJ IS
DEVELOPING OVER THE AREA. LOCATIONS FROM CRP-ALI WILL REMAIN QUITE
BREEZY OVERNIGHT WHICH WOULD HINDER THE NEED FOR LLWS. HOWEVER AT
SITES FROM LRD AND VCT...WINDS HAVE DECOUPLED SOME TO ALLOW FOR
LLWS TO BE MENTION...WITH WIND SHEAR INCLUDING DIRECTIONAL ISSUES
FOR VCT. EXPECT WINDY CONDITIONS TO DEVELOP MIDDAY WITH THE JET
MIXING TO THE SURFACE...AND STRONG WINDS TO CONTINUE THROUGH THE
AFTERNOON. THERE IS A CHANCE OF SHOWERS LATE MORNING...WITH BETTER
CHANCES FOR SHOWERS AND THUNDERSTORMS LATE IN THE TAF PERIOD AS AN
UPPER LEVEL DISTURBANCE MOVES EAST OVER TEXAS.
&&
.PREV DISCUSSION... /ISSUED 948 PM CDT SUN MAR 18 2012/
DISCUSSION...SHORTWAVE ALOFT WILL ALLOW FOR THE CONTINUATION OF
SHOWERS AND THUNDERSTORM DEVELOPMENT TONIGHT...PARTICULARLY
ACROSS THE NORTHERN AREAS EARLY IN THE NIGHT...SHIFTING EAST LATE
IN THE NIGHT. MADE CHANGES TO THE WINDS TO ADD A SMALL CRAFT
ADVISORY FOR THE OFFSHORE WATERS. TIGHTENING SURFACE PRESSURE
GRADIENT WILL ALLOW FOR WINDS TO PICK UP LATE TONIGHT...NOT TO
MENTION THAT THE WARM WATER TEMPS COULD ALLOW FOR SLIGHT MIXING
WITH THE STRONG LLJ DEVELOPING OVER THE AREA.
PREV DISCUSSION... /ISSUED 648 PM CDT SUN MAR 18 2012/
DISCUSSION...UPDATE FOR 00Z AVIATION BELOW.
AVIATION...WEAK UPR LVL SHORTWAVE IS PRODUCING ISOLD SHRA AND
EVEN A FEW TSTMS ACROSS S TX THIS EVE. WILL LEAVE MENTION OF -SHRA
IN ERN TAF SITES THRU 04Z. STRONGER CONVECTION ACROSS MEXICO
MOVING NE TOWARDS LRD. THIS ACTIVITY SHOULD WEAKEN THRU THE LATE
EVE. HAVE LEFT TEMPO IN LRD TAF FOR -TSRA 02Z-05Z...BUT SHOULD
CONVECTION WEAKEN SOONER WILL REMOVE FROM TAF. OTHERWISE...MVFR TO
IFR STRATUS AGAIN DVLPG LATER THIS EVENING ACROSS ERN TAF SITES.
STRONG SRLY LOW LEVEL JET AROUND 40 KTS OVRNGT. HAVE INCLUDED LLWS
IN ALL TAFS...ALTHOUGH BEST DECOUPLING WILL LIKELY BE INLAND TAFS
OF VCT/ALI. GUSTY SFC WINDS AGAIN DVLPG ACROSS S TX AFTER 15Z MON.
PREV DISCUSSION... /ISSUED 318 PM CDT SUN MAR 18 2012/
SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...ANOTHER WARM
AFTERNOON ACROSS SOUTH TEXAS WITH BREEZY/WINDY CONDITIONS ACROSS
THE COASTAL BEND. WILL MAINTAIN SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS OUT WEST...AS CONVECTION HAS ALREADY INITIATED
ABOUT 125 MILES SOUTHWEST OF LAREDO. WILL HAVE TO WATCH HOW THIS
CONVECTION DEVELOPS OVER THE NEXT SEVERAL HOURS AS SOME MODELS
(HRRR AND WRF-NMM) HOLD THIS ACTIVITY TOGETHER AND PUSH IT INTO
AREAS WEST OF HIGHWAY 16 LATE THIS EVENING. OVERNIGHT...WARM AND
MUGGY CONDITIONS PERSIST WITH ONSHORE FLOW SLOWLY STRENGTHENING
AHEAD OF AN APPROACHING STRONG MID/UPPER LEVEL DISTURBANCE. LOW
LEVEL JET WILL ALSO INCREASE ACROSS THE REGION SUNDAY AFTERNOON
AND BRING PWAT VALUES TO AROUND 1.5 AREA WIDE. WITH THIS...DAY TIME
HEATING AND WEAK DISTURBANCES ROUNDING OUT THE BASIN OF THE
MAIN/STRONGER TROUGH...WILL KEEP SLIGHT CHANCE TO LOW END CHANCE
OF CONVECTION AGAIN TOMORROW. AFTERNOON TEMPERATURES WILL WARM
INTO THE 80S ACROSS MUCH OF THE REGION...LOWER 90S OUT WEST. THE
MAIN FORECAST CHALLENGE OCCURS TOMORROW NIGHT. AS THE
AFOREMENTIONED TROUGH DEEPENS AND SHIFTS EASTWARD...IT WILL PUSH A
SLOW MOVING PACIFIC FRONT THROUGH THE REGION. STRONG TO SEVERE
STORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY ACROSS THE
TEXAS HILL COUNTRY DOWN THROUGH THE MIDDLE RIO GRANDE PLAINS
MONDAY EVENING...EVENTUALLY BECOMING AN ORGANIZED LINE OF
CONVECTION. AHEAD OF THIS...THE LOW LEVEL JET STRENGTHENS TO
AROUND 45-50KTS TUESDAY NIGHT ACROSS SOUTH TEXAS. THIS...ALONG
WITH DEEP MOISTURE AND AN UNSTABLE ATMOSPHERE WOULD HELP MAINTAIN
THE LINE OF CONVECTION AS IT MOVES THROUGH SOUTH TEXAS. THE
PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL BEGINNING LATE
MONDAY NIGHT INTO THE EARLY MORNING HOURS ON TUESDAY. IN
ADDITION...LOCALLY HEAVY RAINFALL WOULD ACCOMPANY THE SLOW MOVING
LINE OF STORMS.
LONG TERM (TUESDAY THROUGH SUNDAY)...THE ECMWF/GFS/NAM PROG
SYNOPTIC SCALE LIFT ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE TO
MOVE SLOWLY EASTWARD ACRS THE REGION TUESDAY/WEDNESDAY. THE
COMBINATION OF THE UPPER SYSTEM/COLD FRONT/MOISTURE/NAM INSTABILITY
SHOULD RESULT IN CONTINUED CONVECTION TUESDAY. BASED ON GFS BRN
OUTPUT...STORMS MAY REACH THE SUPERCELL CATEGORY OVER THE NERN CWFA
EARLY TUESDAY. YET WILL KEEP SVR WORDING OUT THIS FAR IN ADVANCE.
ALTHOUGH SYNOPTIC SCALE LIFT PROGD TO PERSIST THROUGH AROUND 18Z
WED...WILL END PCPN OVER THE CWFA BY 03Z WED OWING TO LOWER/MID
LEVEL DRYING PROGD BY THE GFS. THE GFS/ECMWF PROG THE UPPER LOW TO
THEN MOVE NE-E-SE AND POSSIBLY RESULT IN A WEAK SFC BNDRY OVER THE
CWA SAT (ECMWF). NEVERTHELESS...DRY ATMOPSHERIC CONDITIONS ARE
EXPECTED THURSDAY-SUNDAY. VERY COOL TEMPS EXPECTED EARLY WEDNESDAY
MORNING FOLLOWED BY A WARMING TREND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 84 71 79 55 / 20 30 40 60 20
VICTORIA 70 82 68 73 54 / 20 40 60 80 20
LAREDO 71 92 65 80 54 / 30 20 40 30 10
ALICE 71 85 70 80 55 / 20 30 50 50 10
ROCKPORT 71 80 70 76 56 / 20 30 40 70 20
COTULLA 68 88 61 75 52 / 40 40 70 40 10
KINGSVILLE 71 84 70 81 56 / 20 30 40 50 10
NAVY CORPUS 70 80 70 76 57 / 20 30 40 60 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 3 AM CDT MONDAY FOR THE FOLLOWING ZONES:
KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT MONDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
&&
CB/GW...AVIATION/UPDATEHazardous weather outlook, Mar 18, 7:03 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 703 PM CDT SUN MAR 18 2012 TXZ229>234-239>247-200015- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 703 PM CDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS THIS AFTERNOON ALONG GULF BEACHES. ONLY EXPERIENCED SWIMMERS SHOULD ENTER THE WATER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY OVER THE NORTHERN AND WESTERN PORTIONS OF SOUTH TEXAS...CONTINUING INTO MONDAY NIGHT AND ENDING BY EARLY TUESDAY AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY NEAR AND NORTH OF A RIO BRAVO TO SINTON TO PORT LAVACA LINE...MAINLY BETWEEN 11 PM MONDAY AND 11 AM TUESDAY. THE MAIN CONCERNS WILL BE STRONG STRAIGHT-LINE WINDS AND LARGE HAIL. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TUESDAY OVER THE SOUTHERN COUNTIES. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY OVER THE WESTERN TWO THIRDS OF SOUTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE MONDAY NIGHT. GMZ230-235-250-255-270-275-200015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 703 PM CDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE OFFSHORE WATERS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY THROUGH TUESDAY MORNING FOR ALL MARINE INTERESTS...WITH CONDITIONS SLOWLY TAPERING OFF THROUGH TUESDAY NIGHT AS SEAS SLOWLY SUBSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/PZ/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:37 PM CDT | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more | 3 hr |
| Mar 19, 6:49 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 41 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.